# SDR UIEA2018041700723

- Difficulty date: April 17, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 84,906 hours, 24,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 77146
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HALF OF THE GALLEY EMERGENCY LIGHTS INOPERATIVE.  SWAPPED THE BATTERY PACKS IAW AMM 33-51-07.  OPS CHECKED GOOD.
